# SDR IPXA2025040877267

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: No Test
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR HORN FAILS TO ACTIVATE WHEN PERFORMING OPS TEST OF OVERBOARD VALVE FAULT WARNING APPROVED.
